Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Why am I feeling dizzy and unbalanced after taking progesterone?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2006
Answered : 3557 Questions
I have been dizzy since yesterday on and off . On Monday i was told to discontinue estrogen(estrace) because the mock cycle for my IVF procedure looked good. I was on estrace for 21 days .. I stopped it on monday and was told to take progesteone to bring on a bleed and shed my lining. I tokk progesteone tuesday night . I have been dizzy yesterday .. went to ER did blood work said all was fine and sent me home . I thiught maybe dehydrated but doctor said "i didnt look dehydrated" sent me home. Is this a serious thing ? Room not spinning j.. feel unbalanced. It comes and goes thriughout day .. Nervous and dont know if it is because i am Off the estrogen ? Please advise asap
Posted Sat, 11 Jan 2014 in Ear, Nose and Throat Problems
Answered by Dr. Albana Sejdini 54 minutes later
Brief Answer: Please refer to the following suggestions... Detailed Answer: Hi XXXXXXX I read your medical history carefully and understood your concerns. One of the reasons for being dizzy could be related to: - feeling anxious or in stress - common cold or flu (If you are having related symptoms) - blood clotting issue. If you are not having the symptoms of common cold or flu; I'd suggest to discuss with your doctor about investigating for blood clotting. If there is no problem with clotting, then, it might be related to having stress or anxiety. All the best! Feel free to ask me other questions you might have! Dr.Alba
Above answer was peer-reviewed by
Follow-up: Why am I feeling dizzy and unbalanced after taking progesterone? 1 hour later
Would the clotting be in my legs ? They dont hurt or swelling
Answered by Dr. Albana Sejdini 18 hours later
Brief Answer: Blood clotting can be developed in many sites... Detailed Answer: Hi my dear, Clotting could be anywhere. Usually, and what we (medical team) want to prevent is the blood clotting in the lungs or brain. So, you can consult with your physician and to get your lungs checked through a chest X-ray and other tests. All the best! Dr.Alba
Above answer was peer-reviewed by
Follow-up: Why am I feeling dizzy and unbalanced after taking progesterone? 40 hours later
Had chest xray and MRI /MVA of brain
Answered by Dr. Albana Sejdini 4 hours later
Brief Answer: Could you please send in the results of your tests Detailed Answer: Hi again XXXXXXX Thank you for sending in your updates. You can upload the reports on your dashboard in this query. Alternatively you can send it at YYYY@YYYY and address it to my name-Dr Albana Sejdini. Could you please refer the results of chest X-ray and MRI/MVA of brain you had? If everything was ok and not having any sign of flu, then, it could be because of feeling anxious. Looking forward to have the results of the tests you had! Thank you! Dr.Alba
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor